# SDR SIMA20120413014

- Difficulty date: April 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 19,491 hours, 16,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT FORWARD EMERGENCY LIGHT STRIP ASSEMBLY CRACKED AND HAS BROKEN WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FORWARD EMERGENCY LIGHT STRIP ASSEMBLY IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
